Alerts & notifications
Fake oxycodone tablets linked to seriousNotification|27 September 2023
Fake oxycodone tablets, containing metonitazene, may be linked to a recent death and serious hospitalisations in New Zealand
Synthetic cannabinoid harm in Christchurch linked toNotification|10 November 2022
A particularly dangerous batch of synthetic cannabinoids has been linked to serious harm in Christchurch in November 2022.
Yellow tablet/powder containing potent opioid likely to cause seriousNotification|21 October 2022
UPDATED 28 MARCH 2023
Serious harm has been identified in relation to metonitazene found in a yellow powder. High Alert urges continued caution, particularly in the Auckland region.
Synthetic cannabinoid harm inNotification|05 July 2021
A particularly dangerous batch of synthetic cannabinoids is currently present in Taranaki.
Serious synthetic cannabinoids harm in Christchurch linked to 4F-MDMB-BINACA andNotification|26 February 2021
A dangerous batch of synthetic cannabinoids is currently present in Christchurch in February 2021.
Serious incidents linked to synthetic cannabinoids inNotification|02 October 2020
A number of harm incidents involving synthetic cannabinoids have occurred in the Taranaki region.
AMB-FUBINACANotification|22 September 2020
The synthetic cannabinoid AMB-FUBINACA has been detected in a number of locations across New Zealand.
Synthetic cannabinoid MDMB-4en-PINACANotification|08 July 2020
High Alert has received information about the presence of MDMB-4en-PINACA, a synthetic cannabinoid that's an analogue of 5F-ADB.